Possible pulmonary hypertension during Triple Therapy (Incivek)
Has anyone developed pulmonary hypertension while on soc or triple tx with Inc & found it to be a reversible condition?
During triple tx with inc, my husband developed shortness of breath with even the slightest exertion. After some additional testing & consults, his echocardiogram shows pulmonary hypertension. Cardiology appointment is scheduled.
In the meantime, the hepatologist has not said for him to stop treatment. He states the pulmonary hypertension is not due to his liver, as he may not even be cirrhotic, just suspects cirrhosis.
My husband did decide on his own to quit the treatment - he finished 12 weeks with incivek & stopped at week 30 with the pegaysis & ribivirin.
After researching the forum and finding that in 2010, a warning of pulmonary hypertension was added to pegaysis, I have to say I am surprised the hepatologist did not call to say stop the medicine once his echo showed this diagnosis. Also I am surprised they did not order consults or testing months ago when my husband first complained of being short of breath with any exertion. I do understand it is apparently a very rare condition and can be hard to diagnosis.
I have found on this forum that it seems we all get different answers from our doctors. There is no consitency.. I'm sorry you have had to go through this and I'm glad that you have been able to vent here on the forum.. You need to get it out and we are all here to listen..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.